Table of Contents
Conference Papers in Mathematics
Volume 2013, Article ID 658468, 8 pages
http://dx.doi.org/10.1155/2013/658468
Conference Paper

An Optimal Control Approach to Malaria Prevention via Insecticide-Treated Nets

Center for Research and Development in Mathematics and Applications (CIDMA), Department of Mathematics, University of Aveiro, 3810-193 Aveiro, Portugal

Received 10 May 2013; Accepted 9 June 2013

Academic Editors: B. N. Datta, G. S. F. Frederico, N. Martins, and A. J. Zaslavski

This Conference Paper is based on a presentation given by Delfim F. M. Torres at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 Cristiana J. Silva and Delfim F. M. Torres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cristiana J. Silva and Delfim F. M. Torres, “An Optimal Control Approach to Malaria Prevention via Insecticide-Treated Nets,” Conference Papers in Mathematics, vol. 2013, Article ID 658468, 8 pages, 2013. https://doi.org/10.1155/2013/658468.